Undiagnosed Symptoms Community
Weak, Tired and no energy
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Weak, Tired and no energy

Every morning I wake up and I feel real weak and tired and have no energy, it takes me about a half an hour to get out of bed. I am 54 and take a 0.25mg Xanax before I go to bed. Could this be the cause of my symptoms or could it be something else. I have been taking the Xanax for over two years now and this weak, tied no energy feeling started about six months ago. Any help would be greatly appreciated.
Related Discussions
3 Comments
Blank
144586_tn?1284669764
Yeah, it could be the xanax.

Of course you should get a work-up, including a diabetic screen and an hba1c test as well as a TSH test (Thyroid stimulating hormone).  Get yourself a blood glucose meter and learn how to use it. You need a diabetic screening.

If it isn't the xanax, thyroid and glucose levels are the next best best. Cardiogenic etiology at your age is also possible.

This is the kind of a thing that develops into a "how many angels are on the head of a pin" discussion.

You need a good generalized work-up by an M.D.
Blank
351246_tn?1379685732
Hi
Welcome to the MedHelp forum!
Prolonged use of Xanax can also cause these symptoms of the dose is now not sufficient. Hence consult your specialist once. The symptoms could also be due to anemia, diabetes, hypothyroidism or due to liver problems. Another possibility is sleep disturbances (poor sleep patterns, inadequate sleep). You need sleep studies to rule this out. Other possibilities are chronic fatigue syndrome, depression (possible and may need dose adjustment), low Vit b12, low iron, low calcium, sodium and potassium.  A comprehensive investigation is required keeping all the points in mind. Do discuss this with your doctor and get yourself examined. Please let me know if there is any thing else and do keep me posted. Take care!

Blank
Avatar_n_tn
joedev54, you may anemia,thyroid problem or both.  Ask your doctor for the test....you have to be an educated consumer  before attending the doctor nowaday.   I will keep you in my prayers.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top General Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar_f_tn
Blank
bonijokrauss